# SDR SWAA2014100632649

- Difficulty date: September 11, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 68,545 hours, 56,862 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 PYLON UPPER AFT PANEL SUPPORT BEAM INBD L ANGLE CRACKED.  R & R L ANGLE IAW SRM.
